RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2016, Issue 4, Pages 14–23 (Mi at14428)  

This article is cited in 6 scientific papers (total in 6 papers)

Nonlinear Systems

Oscillation family in weakly coupled identical systems

I. N. Barabanov, V. N. Tkhai

Trapeznikov Institute of Control Sciences, Russian Academy of Sciences, Moscow, Russia

Abstract: Consideration was given to an autonomous model with weakly coupled identical subsystems. Existence of a family of periodic solutions which is similar to the family in a subsystem was established. A scenario of bifurcations of the characteristic exponents was given, and the stabilization problem was solved. An example was given.

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00347
13-01-00376
Russian Academy of Sciences - Federal Agency for Scientific Organizations 13


Full text: PDF file (169 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2016, 77:4, 561–568

Bibliographic databases:

Presented by the member of Editorial Board: А. И. Матасов

Received: 19.03.2015

Citation: I. N. Barabanov, V. N. Tkhai, “Oscillation family in weakly coupled identical systems”, Avtomat. i Telemekh., 2016, no. 4, 14–23; Autom. Remote Control, 77:4 (2016), 561–568

Citation in format AMSBIB
\Bibitem{BarTkh16}
\by I.~N.~Barabanov, V.~N.~Tkhai
\paper Oscillation family in weakly coupled identical systems
\jour Avtomat. i Telemekh.
\yr 2016
\issue 4
\pages 14--23
\mathnet{http://mi.mathnet.ru/at14428}
\elib{http://elibrary.ru/item.asp?id=25996299}
\transl
\jour Autom. Remote Control
\yr 2016
\vol 77
\issue 4
\pages 561--568
\crossref{https://doi.org/10.1134/S0005117916040020}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000376122500002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84966322359}


Linking options:
  • http://mi.mathnet.ru/eng/at14428
  • http://mi.mathnet.ru/eng/at/y2016/i4/p14

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. N. Barabanov, V. N. Tkhai, “A family of oscillations in the model containing coupled subsystems”, Proceedings of 2016 international conference stability and oscillations of nonlinear control systems (pyatnitskiy's conference), ed. V. Tkhai, IEEE, 2016  mathscinet  isi
    2. I. N. Barabanov, V. N. Tkhai, “Construction of a stable cycle in weakly coupled identical systems”, Autom. Remote Control, 78:2 (2017), 217–223  mathnet  crossref  mathscinet  isi  elib
    3. M. A. Kovaleva, V. V. Smirnov, L. I. Manevich, “Statsionarnaya i nestatsionarnaya dinamika sistemy dvukh garmonicheski svyazannykh mayatnikov”, Nelineinaya dinam., 13:1 (2017), 105–115  mathnet  crossref  elib
    4. V. N. Tkhai, “Model containing coupled subsystems with oscillations of different types”, Autom. Remote Control, 78:4 (2017), 595–607  mathnet  crossref  mathscinet  isi  elib
    5. A. Yu. Aleksandrov, E. B. Aleksandrova, “Convergence conditions for some classes of nonlinear systems”, Syst. Control Lett., 104 (2017), 72–77  crossref  mathscinet  zmath  isi  scopus
    6. Kovaleva M., Smirnov V., Manevitch L., “Nonstationary Dynamics of the Sine Lattice Consisting of Three Pendula (Trimer)”, Phys. Rev. E, 99:1 (2019), 012209  crossref  isi  scopus
  • Avtomatika i Telemekhanika
    Number of views:
    This page:136
    Full text:21
    References:36
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020